# SDR SWAA111974

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 71,352 hours, 63,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND SKIN CRACKED AT BS 515D, STR 15L.  REPAIRED SKIN PER SRM.
